# SDR P2EA99256

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65210814
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT EMERGENCY EXIT HATCH OPENING MECHANISM CRACKED.  REPLACED FRAME ASSEMBLY IAW SRM 51-10-0 PAGE 5 AND 51-30-2.  (M)
